MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM; STOPCOCK, I.V. SET
Model Number AM3014
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, videos, or photographs were provided for investigation.The lot history was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
The event occurred on an unknown date involving a 26" ext set w/3-port nanoclave® manifold, check valve, 2 microclave® clear, clamp, luer lock where it was reported that the rn noted the patient¿s blood pressure decreased significantly while she was assisting another patient.Upon arrival at the bedside, the manifold piece had disconnected from the manifold, causing the vasopressor to subsequently into the floor instead of the patient.The patient complained of unwell feeling due to a significant drop in blood pressure due to unintended interruption of medication.There was a patient involvement but no report of patient harm.
 
Event or Problem Description
Update: a medwatch report was received on 20-jul-2022.
 
Additional Manufacturer Narrative
Additional information: f2 - uf/importer report # is (b)(4).

Brand Name
26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14518604
Report Number9617594-2022-00145
Device Sequence Number6428493
Product Code FMG
UDI-Device Identifier00887709086227
UDI-Public(01)00887709086227(17)260101(10)5162807
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberAM3014
Device Catalogue NumberAM3014
Device Lot Number5162807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASOPRESSSOR, MFR UNK
Patient Age62 YR
Patient SexFemale